CORC  > 广东海洋大学
On Exact Solutions to Partial Differential Equations by the Modified Homotopy Perturbation Method
Gang YANG[1]; Ru-yun CHEN[2]; Luo-gen YAO[1]
2012
卷号28期号:1页码:91
关键词同伦摄动法 偏微分方程 精确解 分离变量 ODE PDE
URL标识查看原文
内容类型期刊论文
URI标识http://www.corc.org.cn/handle/1471x/5516179
专题广东海洋大学
作者单位1.[1]School of Information, Hunan University of Commerce, Changsha 410205, China
2.[2]School of Science, Guangdong Ocean University, Zhanjiang 524088, China
推荐引用方式
GB/T 7714
Gang YANG[1],Ru-yun CHEN[2],Luo-gen YAO[1]. On Exact Solutions to Partial Differential Equations by the Modified Homotopy Perturbation Method[J],2012,28(1):91.
APA Gang YANG[1],Ru-yun CHEN[2],&Luo-gen YAO[1].(2012).On Exact Solutions to Partial Differential Equations by the Modified Homotopy Perturbation Method.,28(1),91.
MLA Gang YANG[1],et al."On Exact Solutions to Partial Differential Equations by the Modified Homotopy Perturbation Method".28.1(2012):91.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace